Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On hypersingular integrals and certain spaces of locally differentiable functions


Author: Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 146 (1969), 211-230
MSC: Primary 47.70; Secondary 46.00
MathSciNet review: 0253098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 46.00

Retrieve articles in all journals with MSC: 47.70, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253098-5
Article copyright: © Copyright 1969 American Mathematical Society